pjjordan

Veteran Member
  • Content count

    122
  • Joined

  • Last visited


Community Reputation

5 Neutral

2 Followers

About pjjordan

Veteran Member

Achievements

Bronze Poster
Posted at least 100 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

2,465 profile views
on 26/01/2011
I visited my dermatologist today regarding hair loss due to B5. He works at Tufts Medical Center in Boston with the Dermatology Department. His colleagues and him have seen many hair loss issues related to supplementing with all types of Vitamins.<br/>The Department is aware of hair loss due to Vitamin B5. The cause of hair loss is actually Toxicity. They believe the toxicity is a result of a binding ingredient used in the Supplement that is not labeled on the bottle. They do not believe B5 is the actually cause of hair loss, but it may be. So when taken in high doses, your body becomes poisoned by the binding ingredient (or possibly B5) which causes TE (Telogen effluvium). TE is characterized by diffuse hair shedding. Generally, recovery is spontaneous and occurs within 6 months. My dermatologist said most people recover within 3-5 months, but there are a few cases where people do not recover. Mega-dosing for long periods of time increases the chances of non-recovery.<br/>He explained that hair loss due to B5 (or the binding ingredient in the supplement) is not a Vitamin Deficiency! Therefore supplementing with Biotin or a B-Complex will not protect against the Hair Loss. Your body is poisoned and needs to naturally recover. The best ways he told me to recover are to exercise daily with lots of cardio (you need to sweat) and drink plenty of water. Supplementing with other vitamins, antioxidants, or oils will not stop or prevent the hair loss.<br/>Please Be very careful with B5 and DO NOT MEGADOSE (Over 1 Gram per day)